Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

184 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Suggest remedy for disorientation

Answered by
Dr.
Dr. Muhammad Sareer Khalil

General & Family Physician

Practicing since :2012

Answered : 2921 Questions

default
Posted on Tue, 3 Nov 2015 in General Health
Question: Hi! What will i do if i attaked iam not in my mind iam doing someting but my mind is emty just like iam sleeping what simtoms is that
doctor
Answered by Dr. Muhammad Sareer Khalil 31 minutes later
Brief Answer:
Cause of confusion needs to be determined

Detailed Answer:
Hello and Welcome

I appreciate your concern

If you are feeling confused and have an idea that your actions are not voluntarily being performed by you yourself or if their is any dis inhibition observed by you then you should accompany a family member and go to a doctor immediately. Encephalitis, meningitis, hypoglycemia, drug intoxication and hepatic encephalopathy are organic causes that can lead to such symptoms that you described. If no one is around , you can call your emergency services to help you reach a hospital.

Let me know if you have any query


Wishing you best of health

Thanks


Dr. M.S. Khalil
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,   ,   ,  

Recent questions on  Hepatic encephalopathy

doctor1 MD

SUFFERING FROM CIRRHOSIS OF LIVER ADMITTED ON 31/3/2010 FOR HEPATIC ENCEPHALOPATHY . THE BLOOD PRESSURE IS UNSTABLE AND LOW AROUND 85-90 SYSTOLIC AND 70-75 DIASTOLIC. HEART RATE IS FAST. WAS GIVEN ALBUMIN ON ADMISSION. PRUREAL EFFUSION IS PRESENT. WHAT SHOULD BE DONE TO NORMALIZE THE BLOOD PRESSURE AND HEART RATE. PEDAL EDEMA AND ASCITES PRESENT.

doctor1 MD

Why would a doctor change a prescription from Xifaxin to Rifampin when it was prescribed for hapatic liver desease. Rifampin shows it can cause liver desease. We waant to help it not cause more!

doctor1 MD

If I need to take actulose every day for liver disease, will I always have the issue of uncontrolled bowel movements which would basically make me housebound?

doctor1 MD

My husband has XXXXXXX Was so bad his ammonia level was very high, B12 double what should be, Vit E was very high, symptoms: confusion, beligerant, diarrhea . Was diagnosed 9 months ago after going into CHF. Is on Aldactone and Lasix for fluid....

doctor1 MD

Hi, may I answer your health queries right now ? Please type your query here... if it is found out early that you have hepatic encephalopathy and is there something that you can take to make it go away or slow it down thank you

doctor1 MD

my mother was in the coma 2 weeks ago and thank God came out of it. She was diagnozed with type 2 diabetes, said to have had hepatic encephalopathy and has been on dialysis since then. She is able to produce urine though, she recognizes family and friends, is aware of her surroundings but still extremely weak. She has been able to take a few steps and sit up for about 10 mins last week. Today her blood pressure is high and she needs dialysis as the doctors say its still not back to normal levels. Her speech is barely there but she can communicate by shaking her head and saying yes or no. I would just like to know if the fact that she can produce urine even though she still needs dialysis is a good sign that her kidneys would be fully functional again? also is she still supposed to be this weak given that she is able to eat her food? Since she has been out of the coma two weeks now, shouldn't she be about ready to be discharged? i am not trying to be impatient but out doctors aren't telling us anything and she is in Africa. How long should we expect her to be in the hospital (please an estimate) and when should we expect her to regain back her strength? thank you

doctor1 MD

Is a rash significant when a patient has hepatic encephalopathy? Would it be more related to the dx or more from adjustments of GI meds? The patient is a 72 year old male with hx of cirrhosis, ulcerative colitis, crohns disease, and his meds are Pentasa, Lactulose, Xifaxin, Uroxatrol, Propranolol, Omeprazole. The rash is present on upper arms, around neck, upper legs, and groin and it is pruritic. Thank you